# SDR GTIA000077

- Difficulty date: February 4, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING AT EMERGENCY EXIT ROWS, RED LIGHTS ARE AT SEATS AND NOT AT ROWS (AISLES).  CHANGED WHITE LENS COVERS TO RED IAW MD80 MM 33-50-00.  (M)
